hypothyroidI suffer from mild hypothyroid, according to my doc. According to my lab results I am high in Arsenic, Cu and lead( heavy metal toxicity). Therefore, My liver is under enormous amount of pressure.I am 41 but 65% of my head is grey. I have very few hair on outside of my both legs.
So, couple of weeks ago I searched ABC forum.My biggest issue is getting up in the middle of the night and unable to fall asleep.Most of the time, I get up for restroom. As a result,started using arsenic album 30 and Calcerea carb 30 on alternate days. Both helped with my insomnia. I was able to sleep peacefully through the night. But,after a week I noticed problem with arsenic alb, makes me kind of sick feeling metal taste, sharp taste and sort of indigestion. Could some one explain why I experienced those symptoms so I stopped taking arsenic alb. Now I am using calceria carbonicum 30 c one dose in the evening and able to sleep 6 hrs at night. Should I continue with this one dose or up the dose.Please advice what should I do??? I really need 7-8 hrs of sleep to function properly in the day.
I have tried Nux vomica 30 in the past many years ago, Arnica 30 c for insomnia and using them to fall asleep when I was getting up in the middle of the night but these remedies don't work for me now. Any comments.....
Thanks and look forward to hear from you !!!!
sunny31 on 2008-12-21
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.